skin-hair-icon
Face skin became dark and dull
I had lots of pimples so I started pimple treatment last year December, pimples reduced but skin became dull and dark.. so after that I stopped that treatment, tried different home remedies,tried many doctors,  spent too much money, tried many different moisturizer but all were making me nauseous and around eyes swelling, tearing of skin under eyes.  Now I am using only cetaphil moisturizer, it is not making me nauseous or any puffiness or tearing of eyes but my skin is still very dull and darker than my hands and body. I am so scared to try anything  new now,  my face skin is very dull and darker shade compared to my other body parts. Please let me know why it is happening. What can be done.
55 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It can be improved.. Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Send pics and other details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.